# SDR ASAA0010076

- Difficulty date: June 22, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURNIG MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPAIRED AFT EMERGENCY EXIT TRACK LIGHT WIRING AND LIGHTS OPERATED NORMALLY.  (M)
